# SDR AALA970919

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Engine Precooler
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MEX - FLT 2147 - EN ROUTE MIZ/MEX DURING CRUISE, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND LIGHT EXTINGUISHED WITH NR 1 POWER LEVER RETARDED.  AIRCRAFT PROCEEDED TO MEX AND LANDED WITHOUT INCIDENT.  RESECURE LOOSE CLAMP AT NR 1 ENGINE PRE-COOLER DUCT.  ACCOMPLISHED GROUND ENGINE RUN, ALL THREE ENGINES, WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
